# SDR DALA1225921501

- Difficulty date: April 23, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 91,943 hours, 18,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM AT FS 1502 LBL 2 - LBL 53 AND RBL 8 - RBL  56 LWR FLANGE IS CORRODED.  WORKING FROM PRI.
